Existence of Global Solutions to Reaction-Diffusion Systems via a Lyapunov Functional
MetadataShow full metadata
The purpose of this paper is to construct polynomial functionals (according to solutions of the coupled reaction-diffusion equations) which give Lp-bounds for solutions. When the reaction terms are sufficiently regular, using the well known regularizing effect, we deduce the existence of global solutions. These functionals are obtained independently of work done by Malham and Xin .
CitationKouachi, S. (2001). Existence of global solutions to reaction-diffusion systems via a Lyapunov functional. Electronic Journal of Differential Equations, 2001(68), pp. 1-10.
This work is licensed under a Creative Commons Attribution 4.0 International License.